# SDR ASAA1149085

- Difficulty date: February 15, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 65476902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRANSITION PANEL BS 830 TO BS 727E+8 HAS MULTIPLE AREAS OF SURFACE CORROSION AROUND FASTENER HOLES.  INSTALLED NEW TRANSITION PANEL IAW B737 400 SRM 51 40 02.
